Jñānābha‎ > ‎

Volume 1 (1971)

 Click here to download full PDF version of Volume 1 (1971)



CONTENTS

S.No.

Title

Author

Page No    

1.        

CERTAIN DOUBLE INTEGRALS INVOLVING HYPER-GEOMETRIC FUNCTIONS [PDF]

H. M. Srivastava

1—10

2.        

THERMAL STRESS IN AN ELASTIC SPHERE CONTAINING A PENNY-SHAPED CRACK [PDF]

K. N Srivastava and J. P. Dwivedi

11—34

3.        

EXPANSION FORMULAS FOR MEIJER'S G-FUNCTIONS OF TWO VARIABLES IN SERIES OF CIRCULAR FUNCTIONS [PDF]

Manilal Shah

35—44

 

4.        

FRACTIONAL INTEGRATION AND INTEGRAL REPRESENTATIONS OF CERTAIN GENERALIZED HYPERGEOMETRIC FUNCTIONS OF SEVERAL VARIABLES [PDF]

R. C. Singh Chandel

45—56

 

5.        

ON A NEW CLASS OF KERNELS [PDF]

Vinod Prakash Saxena

57—62

6.        

ON THE STRONG LOGARITHMIC SUMMABILITY OF A FACTORED FOURIER SERIES [PDF]

L. N. Jatwa

63—69

7.        

A NOTE ON SOME GENERATING FUNCTIONS [PDF]

R. S. Pal

71—74

8.        

SOME RULES OF GENERALISED LAPLACE TRANSFORM [PDF]

V. P. Sinha

75—82

9.        

ON THE G-FUNCTION OF TWO VARIABLES [PDF]

R. C. Singh Chandel and R. D. Agrawal

83—92

10.    

 A NOTE ON FOX'S H-FUNCTION [PDF]

S. L. Soni

93—97

11.    

STEADY STATE HEAT FLOW IN A SHELL ENCLOSED BETWEEN TWO OBLATE SPHEROIDS [PDF]

G. K. Dhawan

99—103